# SDR REXA2022070801506

- Difficulty date: June 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 603R4402011
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319 IS CORRODED AT STR23R, MARKED IN RED.	REPLACED ANGLE AND CLIP ON FS 319.70 AND STGR 23R PER SRM 51-24-36.
